# SDR SWIA971310

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Regulator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICE FAILS IN FLIGHT.  RETURNED TO FIELD.  REPLACED BOTH PRESSURE REGULATORS FOR DEICE SYSTEM, OPS CHECKS GOOD.
